Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Late period, decidual bleeding, watery discharge. Am I pregnant?

I want to know that last period was five days later was it a decidual bleeding b/c it was lighter than regular period. And I think I didnot ovulate this month and in the begging of this cycle I was having watery cm and near the mid it turned to little lotiony. Am I pregnant. Sometimes at night after eating I feel nauseous.
Asked On : Wed, 19 Dec 2012
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2016
You are suffering from irregular bleeding with watery discharge and it may be due to any of these like early implantation, hormonal imbalance,stress,psychological upset,over wt/extreme loss etc.
Do a USG lower abdomen along with some hormonal tests to rule out underlying pathology.
Then consult with your gynecologist and take advice accordingly.
Avoid stress,take healthy diet,maintain genital hygiene and need proper sleep.
Be well.
Answered: Wed, 19 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor